Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
africa23

protein shakes/supplements on accutane?

Recommended Posts

so my derm said no creatine because of the strain of it on the liver with the tane. but she also said no protein shakes becuase they have vitamin A in them. I looked at some of mine and none of them do. can i still take protein shakes?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×